International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064



Found about 2 results

Downloads: 131

Research Paper, Mathematics, India, Volume 8 Issue 12, December 2019

1756 - 1760

On Regular Beta (r?) - Closed Sets in Topological Spaces

Dr. A. Manonmani [2] | S. Jayalakshmi [2]

Share this Article

Downloads: 112

Research Paper, Mathematics, India, Volume 4 Issue 9, September 2015

105 - 107

Some New Results on K-even Sequential Harmonious Labeling of Graphs

Dr. A. Manonmani [2] | R. Savithiri

Share this Article


Top